Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
194 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Pregnant, advised Doxinate for vomiting, didn't use it though. Took Pan40, Emeset injection. Any side effects ?

Hello Doctor,
Hi im 17 week pregnant now.As i had vomiting problem doctor had suggested doxinate 1 in bed time.Before out of fear of side effects on the fetus i avoided it because of which in span of 36 days i had continuous vomiting for whole day with 10-12 days gap. It was like around 10 days once i had continuous vomiting,this happened 3 times.So in the evening i used to take injection(pan-40 and emeset 2 ml inj) whenever it happened and it would control vomiting for atleast 10 days. As doctor told me again and again that doxinate is very safe i am consuming it daily one in bed time from 11th july regularly, even then on 22nd july i had continuous vomiting so again injections were given.I have been given above mentioned injections 4 times till date.As i wanted to see if vomiting takes place now after around 1 month i skipped it day before going to bed. Yesterday morning i was ok but again by 1 pm i had continuous vomiting so i had taken injections by 5 pm else it wouldn't stop.Today i am ok. I wanted to know if continuous consumption of doxinate has any side effects on my baby and are there any side effects of the injections on the baby. How long can i continue with doxinate Doctor?
Mon, 26 Aug 2013
Report Abuse
OBGYN 's  Response
Hi,
Thanks for writing to us.
In my opinion you should consult a gynaecologist and rule out the cause of excessive vomiting because vomiting in first trimester is very common and use of doxinate for vomiting is very safe during pregnancy and injections are also safe but it is important to rule out the cause, because there are many reason for excessive vomiting during pregnancy.
Good luck.
Regards
Dr. Richa
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Vomiting


Pregnant, advised Doxinate for vomiting, didn't use it though. Took Pan40, Emeset injection. Any side effects ?

Hi, Thanks for writing to us. In my opinion you should consult a gynaecologist and rule out the cause of excessive vomiting because vomiting in first trimester is very common and use of doxinate for vomiting is very safe during pregnancy and injections are also safe but it is important to rule out the cause, because there are many reason for excessive vomiting during pregnancy. Good luck. Regards Dr. Richa